# SDR AALA2020032659004

- Difficulty date: March 13, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 33,628 hours, 13,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD CARGO COMPARTMENT BAFFLE BETWEEN BS 500B AND 500C AT S25R. REPLACED BAFFLE PER AARD 51-10-05-1.
